Blank Cover Image
所蔵情報QRコード

Journal of global optimization : an international journal dealing with theoretical and computational aspects of seeking global optima and their applications in science, management and engineering

資料種別:
雑誌
背文字タイトル:
Journal of Global Optimization
出版情報:
Dordrecht ; Boston : Kluwer Academic Publishers, 1991-
形態:
v. ; 24 cm
巻次年月次:
Vol. 1, no. 1 (1991)-
ISSN:
09255001
書誌ID:
AA10831465
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

World Scientific, Imperial College Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

EBSCOhost Academic Search Premier, Imperial College Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Springer-Verlag

Gordon and Breach Publishers

Taylor & Francis Journals Complete, Taylor and Francis, Inc.

John Wiley & Sons

Bouvry, Pascal, Hoai An, Le Thi, Tao, Pham Dinh

Springer eBooks Computer Science, Springer Berlin Heidelberg

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12